# SDR ARWA981023

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - NR 1 CRACK ON LEADING EDGE RIGHT WING STATION XFS 178 PERFORMED STOP DRILL AND FABRICATED DOUBLER AND INSTALLED IAW EO SEMAN NR 1014 WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A CONTROL 1363.  (M)
